# SDR 2006FA0000808

- Difficulty date: February 7, 2006
- Submitted: August 17, 2006
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 82100224H
- Part serial: 2248327
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BETA VALVE STICKING WHEN ENGINE POWER IS REDUCED CAUSING AIRCRAFT TO YAW.  GOVERNOR FAILED 222 HOURS OF OPERATION AFTER OVERHAUL.  (K)
